The relation between b-weakly compact operator and KB-operator


TURAN B., ALTIN B.

TURKISH JOURNAL OF MATHEMATICS, vol.43, no.6, pp.2818-2820, 2019 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 6
  • Publication Date: 2019
  • Doi Number: 10.3906/mat-1908-11
  • Journal Name: TURKISH JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.2818-2820

Abstract

Our aim is to solve the problem asked by Bahramnezhad and Azar in "KB-operators on Banach lattices and their relationships with Dunford-Pettis and order weakly compact operators". We show that a continuous operator R from a Banach lattice N into a Banach space M is a b-weakly compact operator if and only if R is a KB-operator.